MathSciNet Relay Station
MathSciNet bibliographic data
MR1172306 (93f:60069) 60G60
Leonenko, N. N.; Olenko, A. Ya. Tauberian and Abelian theorems for the correlation function of a homogeneous isotropic random field. (Russian) Ukrain. Mat. Zh. 43 (1991), no. 12, 1652--1664; translation in Ukrainian Math. J. 43 (1991), no. 12, 1539–1548 (1992)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement